Tài liệu tham khảo |
Loại |
Chi tiết |
[1] T. C. Quỳnh, L.V. Thuyết (2013), Lý thuyết vành và môđun, NXB Đại học Huế.Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Lý thuyết vành và môđun |
Tác giả: |
T. C. Quỳnh, L.V. Thuyết |
Nhà XB: |
NXB Đại học Huế |
Năm: |
2013 |
|
[2] F. W. Anderson, K. R. Fuller (1992), Rings and Categories of Modules, Berlin - Heidelbeng - New York (2rd edition) |
Sách, tạp chí |
Tiêu đề: |
Rings and Categories of Modules |
Tác giả: |
F. W. Anderson, K. R. Fuller |
Nhà XB: |
Berlin |
Năm: |
1992 |
|
[3] N. V. Dung, D. V. Huynh, P. F. Smith, R. Wisbauer (1996), Extending Modules, Pitman London |
Sách, tạp chí |
Tiêu đề: |
Extending Modules |
Tác giả: |
N. V. Dung, D. V. Huynh, P. F. Smith, R. Wisbauer |
Nhà XB: |
Pitman London |
Năm: |
1996 |
|
[4] K. R. Goodearl (1972), Singular torsion and the splitting properties, American Mathematical Society |
Sách, tạp chí |
Tiêu đề: |
Singular torsion and the splitting properties |
Tác giả: |
K. R. Goodearl |
Nhà XB: |
American Mathematical Society |
Năm: |
1972 |
|
[5] K. R. Goodearl (1976), Ring theory: Nonsingular rings and modules, CRC Press, Mar 1, Mathematics |
Sách, tạp chí |
Tiêu đề: |
Ring theory: Nonsingular rings and modules |
Tác giả: |
K. R. Goodearl |
Nhà XB: |
CRC Press |
Năm: |
1976 |
|
[6] D. V. Huynh, S. K. Jain, S. R. López-Permouth (1996), "When is a simple ring Noetherian?", J. Algebra, 184, pp. 786-794 |
Sách, tạp chí |
Tiêu đề: |
When is asimple ring Noetherian |
Tác giả: |
D. V. Huynh, S. K. Jain, S. R. López-Permouth |
Năm: |
1996 |
|
[7] F. Kasch, Modules and Rings (1982), L.M.S. Monograph No. 17, Aca- demic Press, New York |
Sách, tạp chí |
Tiêu đề: |
Modules and Rings |
Tác giả: |
F. Kasch |
Nhà XB: |
Academic Press |
Năm: |
1982 |
|
[8] T. Y. Lam, (1998), Lectures on Modules and Rings, Grad. texts in Math. 189, Springer |
Sách, tạp chí |
Tiêu đề: |
Lectures on Modules and Rings |
Tác giả: |
T. Y. Lam |
Nhà XB: |
Springer |
Năm: |
1998 |
|
[9] B. J. Mueller (1970), "On semi-perfect rings", Illinois J. Math. 14(3), pp. 464-467 |
Sách, tạp chí |
Tiêu đề: |
On semi-perfect rings |
Tác giả: |
B. J. Mueller |
Năm: |
1970 |
|
[10] W. K. Nicholson, M. F. Yousif (2003), Quasi-Frobenius rings, Cam- bridge Univ. Press |
Sách, tạp chí |
Tiêu đề: |
Quasi-Frobenius rings |
Tác giả: |
W. K. Nicholson, M. F. Yousif |
Nhà XB: |
Cambridge Univ. Press |
Năm: |
2003 |
|
[11] P. F. Smith (1993), "Modules for which every submodule has a unique closure", Ring Theory, World Sci. Publ., River Edge, pp. 302–313 |
Sách, tạp chí |
Tiêu đề: |
Modules for which every submodule has a unique closure |
Tác giả: |
P. F. Smith |
Nhà XB: |
World Sci. Publ. |
Năm: |
1993 |
|
[12] F. L. Sandomierski (1968), "Nonsingular rings", Proc. Amer. Math.Soc., 19, pp. 225-230 |
Sách, tạp chí |
Tiêu đề: |
Nonsingular rings |
Tác giả: |
F. L. Sandomierski |
Năm: |
1968 |
|
[13] N. Zeyada, N. Jarboui (2013), "s-CS modules and rings", Int. J. of Algebra, 7(2), pp. 49-62 |
Sách, tạp chí |
Tiêu đề: |
s-CS modules and rings |
Tác giả: |
N. Zeyada, N. Jarboui |
Nhà XB: |
Int. J. of Algebra |
Năm: |
2013 |
|